# SDR CA071120006

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,238 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2140 · Heating System
- Part: Hose
- Part number: 704A34402034
- Condition: Burst
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEATER LINE FROM ENGINE FOUND BURST AND NOT SUPPLYING ALL THE HEAT TO THE CABIN. (TC NR 20071120006)
